RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1994, Volume 55, Issue 6, Pages 50–58 (Mi mz2207)  

Quasiconformal extremals of the energy integral

A. A. Golubev, V. G. Sheretov

Tver State University

Full text: PDF file (2643 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1994, 55:6, 580–585

Bibliographic databases:

UDC: 517.54+513.83
Received: 21.10.1992

Citation: A. A. Golubev, V. G. Sheretov, “Quasiconformal extremals of the energy integral”, Mat. Zametki, 55:6 (1994), 50–58; Math. Notes, 55:6 (1994), 580–585

Citation in format AMSBIB
\Bibitem{GolShe94}
\by A.~A.~Golubev, V.~G.~Sheretov
\paper Quasiconformal extremals of the energy integral
\jour Mat. Zametki
\yr 1994
\vol 55
\issue 6
\pages 50--58
\mathnet{http://mi.mathnet.ru/mz2207}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1296010}
\zmath{https://zbmath.org/?q=an:0844.30012}
\transl
\jour Math. Notes
\yr 1994
\vol 55
\issue 6
\pages 580--585
\crossref{https://doi.org/10.1007/BF02110351}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994QR40600019}


Linking options:
  • http://mi.mathnet.ru/eng/mz2207
  • http://mi.mathnet.ru/eng/mz/v55/i6/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:46
    References:13
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019